Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i want to know? please answer!

has anyone taken diet pills and it change there mood? like get mean and violent? my husband was taking hydroxsey cut and he changed it seemed like he wasnt the man i married but hes off of them now and back to normal! just wondering!

Answer Question
 
4lyfe56

Asked by 4lyfe56 at 11:14 PM on Oct. 25, 2008 in Health

Level 2 (13 Credits)
Answers (7)
  • Yes...diet pills can change your mood. But also, watch out. How long have you been married? Abusive men will often follow abuse with a "honeymoon" period where they are charming and do nothing wrong. Then boom...another violent outburst. If he shows this pattern then he this is domestic abuse and the diet pills were an excuse for his behavior and not a cause.
    profmom922

    Answer by profmom922 at 11:31 PM on Oct. 25, 2008

  • almost 3 yrs so hes not a violent man i think it was the diet pills he wasnt violent he was just an asshole for about a month but hes back to normal! thank god!
    4lyfe56

    Answer by 4lyfe56 at 11:39 PM on Oct. 25, 2008

  • I took that crap, and it did change my mood - it was all over the place. I felt on edge most of the time. I gave them up two weeks into the diet plan.
    Anonymous

    Answer by Anonymous at 11:50 PM on Oct. 25, 2008

  • Definately they can! They increase and decrease the metabolism same scenerio as hormones...
    pupmom

    Answer by pupmom at 11:58 PM on Oct. 25, 2008

  • They can completely increase adrenaline so... behavioral changes, heart rate changes, fight or flight syndrome. Eek.
    KnoxvilleDoula

    Answer by KnoxvilleDoula at 6:32 AM on Oct. 26, 2008

  • If you've been married three years and this is the first time he is violent, then it was likely the pills. Those things can also be dangerous if your health is bad.
    profmom922

    Answer by profmom922 at 8:52 AM on Oct. 26, 2008

  • YES! My husband took them for a few days and was also really grouchy & moody. I finally put 2 and 2 together & threw those stupid things away! He was fine after they got out of his system.
    heather.huckaby

    Answer by heather.huckaby at 11:05 AM on Oct. 26, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
should I be worried?

Next question overall (Adoption)
What to do? Need help and Advice